# SDR UALA2013032501856

- Difficulty date: March 23, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 39,702 hours, 16,359 cycles
- Engine: Iae V2527A5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 830C000001
- Part serial: 24008
- Condition: Failed
- Location: Slats
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAILED TEST FLIGHT; SEE PFR FOR F-CTL SLATS FAULT, SLT 1 SYSTEM JAM CHECK SLT MECH DRIVE AND SLT 2 SYSTEM JAM CHECK SLT MECH DRIVE.  REPLACED NR 7 LT SLAT TRACK ROTARY ACTUATOR.
